# SDR AALA202001139004

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 30,753 hours, 13,608 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 90241570403
- Part serial: 132266
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 18,808 hours, 12,208 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 2000FT ON APPROACH PRESS SAFETY VALVE OPENED FOR APPROX. 2 MIN. REMOVED AND REPLACED 6HL SAFETY VALVE IAW AMM 21-31-52. OPS CHECKED GOOD.
